International Journal of Mathematics and Mathematical Sciences
Volume 21 (1998), Issue 2, Pages 217-220

Some results on dominant operators

Youngoh Yang

Department of Mathematics, Cheju National University, Cheju 690-756, Korea

Received 25 September 1995; Revised 30 January 1997

Copyright © 1998 Youngoh Yang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


We show that the Weyl spectrum of a dominant operator satisfies the spectral mapping theorem for analytic functions and then answer a question of Oberai.